Severe Cutaneous Adverse Drug ReactionDue to Fluconazole

November 2008 | Volume 7 | Issue 11 | Case Report | 1084 | Copyright © 2008

Laura J. Umstattd Lester MD, Julie K. Brantley MD,Rebecca L. Kelso MD, Brent C. Kelly MD,Mathew S. Petitt DO, Michael G. Wilkerson MD

Abstract

Fluconazole is a rare cause of severe cutaneous adverse drug reactions. A case of a diffuse, exfoliative eruption due to fluconazole is presented. Convincing arguments for a diagnosis of both widespread bullous fixed drug eruption and toxic epidermal necrolysis are made. The clinical presentation, diagnosis, and differentiation of these 2 severe cutaneous acute drug reactions are discussed.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles